# SDR ASAA0110209

- Difficulty date: April 13, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE ON SEAT PALLET 6-4, ROW 11.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER, THEN LIGHTS TESTED NORMAL.  (M)
